# SDR CALA2024082602274

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,339 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY AT R1 DOOR FWD AREA,  PERFORMED WIRING CHECK FOUND M33094 BATTERY PACK LOW CAPACITY REPLACED M33094 BATTERY PACK AND NEW PACK TEST FOUND NORMAL IAW WDM 33-51-31 REV 90, & AMM 33-51-06-960-8 02 REV 101.
